MathSciNet Relay Station
MathSciNet bibliographic data
MR1097344 46E15 (28A33 46E27 54C30 54E45)
Hanin, Leonid G. Kantorovich-Rubinstein norm and its application in the theory of Lipschitz spaces. Proc. Amer. Math. Soc. 115 (1992), no. 2, 345–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement